Periodic solutions for a neutral nonlinear dynamical equation on a time scale. (English) Zbl 1096.34057

Summary: Let \(\mathbb{T}\) be a periodic time scale. We use a fixed-point theorem due to Krasnosel’skiĭ to show that the nonlinear neutral dynamic system with delay \[ x^\Delta(t)=-a(t)x^\sigma(t)+c(t)x^\Delta(t-k)+q \bigl(t,x(t),x(t-k)\bigr),\;t \in\mathbb{T}, \] has a periodic solution. We assume that \(k\) is a fixed constant if \(\mathbb{T}=\mathbb{R}\) and is a multiple of the period of \(\mathbb{T}\) if \(\mathbb{T}\neq\mathbb{R}\). Under a slightly more stringent inequality, we show that the periodic solution is unique using the contraction mapping principle.


34K40 Neutral functional-differential equations
34K13 Periodic solutions to functional-differential equations
39A12 Discrete version of topics in analysis
Full Text: DOI


[1] Bohner, M.; Peterson, A., Dynamic Equations on Time Scales, An Introduction with Applications (2001), Birkhäuser: Birkhäuser Boston · Zbl 0978.39001
[2] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Scales (2003), Birkhäuser: Birkhäuser Boston · Zbl 1025.34001
[4] Raffoul, Y. N., Periodic solutions for neutral nonlinear differential equations with functional delay, Electron. J. Differential Equations, 102, 1-7 (2003) · Zbl 1054.34115
[6] Smart, D. R., Fixed Points Theorems (1980), Cambridge Univ. Press: Cambridge Univ. Press Cambridge, UK · Zbl 0427.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.